MAUDE Adverse Event Report: ARTHREX, INC. 3.9MM PEEK SWIVELOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. 3.9MM PEEK SWIVELOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 3.9MM PEEK SWIVELOCK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by via email that while using a ar-2326pslc-1, 3.9mm peek swivelock, the surgeon was shuttling the anchor to the hole and the eyelet broke off.This was discovered during use and the patient was involve.To complete the procedure, another anchor has been use.

Brand Name
3.9MM PEEK SWIVELOCK
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15484226
Report Number1220246-2022-05534
Device Sequence Number12734485
Product Code MAI
UDI-Device Identifier00888867341982
UDI-Public00888867341982
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.9MM PEEK SWIVELOCK
Device Catalogue NumberAR-2326PSLC-1
Device Lot Number14982250
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Initial Report FDA Received Date09/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown